# SDR BAQA093337

- Difficulty date: March 1, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N911UF
- Make and model: Aerosp SA365N
- Aircraft serial: 6338
- Aircraft time: 4,681 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164248840
- Part serial: A760B
- Condition: Inoperative
- Location: Engine
- Part time: 1,224 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UNIT COULD NOT PASS FUEL CHECK.  THIS IS ORIGINAL EQUIPMENT OFF OF THE ENGINE, TIMES DO MATCH UP TO OVERHAULS. REPLACED WITH SERVICABLE UNIT.  03/09/2004
